Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Recurrent fever that subsides with panadol, elevated ESR. Had taken clericit for chest infection. What can be done?

my son who is 16 years old and having fever from the last 25 days. Doctor initially diagnosed his chest infection and treated him clericit 500 mg 1x tab dail for 7 days. His fever came down from 104 F to 99,100 F but not completly finished. All his test were conducted and are normal except ESR which was initially 26 then increased to 45 and now 54. Now doctor says his test are normall and he has also recovered from chest infection. But he has still fever at different time and it last for 1 hours and come down to normal after taking panadol tab. Please render advice.
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Dear sir/madam,
I am really concerned that your son is suffering from chest infection.
If fever has not subsided then probably he has not recovered completely. It is likely that the organism has responded partially to antibiotic. Its advisable to get evaluated by a good physician, if necessary do a chest xray, blood cultures and change to a better antibiotic.
Don't worry he will be alright. His infection has only partially responded which is clear from ESR not coming down, fever not coming down. He needs further evaluation and treatment.

Take care
DR BAlaji C
Answered: Wed, 27 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor